The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 1, Issue 1

Nonlocal multipoint boundary value problems for Caputo-Hadamard fractional integro-differential equations

Pages: 23 – 35

Authors

Panjayan Karthikeyan and Kuppusamy Venkatachalam

Abstract

This paper is devoted to the study of the existence of solutions a boundary value problem for Caputo-Hadamard fractional integro-differential equations with non-local multi point integral boundary conditions. The results are obtained by using a verity of fixed point theorems. An example is given to illustrate the results.

Full Text (PDF format)

Received: 29 November 2019; Accepted: 14 December 2019.